dcsimg
Article: The Tetranychidae of Mexico
FAQ

Title

The Tetranychidae of Mexico

By

Beer, Robert E
Lang, D S

Type

Article

Date of Publication

1958-03-20

Original Publication

The University of Kansas science bulletin

Volume

38

Series / Issue

Issue: 15

Pages

1231--1259

Contributed by

BioStor

Language

English

Published by

[Lawrence], University of Kansas, [1926-1996]

Identifiers

BioStor: https://biostor.org/reference/73057
DOI: https://doi.org/10.5962/bhl.part.10974

 

Download MODS